×

On the \(C^ \infty\)-singularities of regular holonomic distributions. (English) Zbl 0756.58046

See the preview in Zbl 0729.58049.

MSC:

58J15 Relations of PDEs on manifolds with hyperfunctions
58J40 Pseudodifferential and Fourier integral operators on manifolds
58J45 Hyperbolic equations on manifolds

Citations:

Zbl 0729.58049
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] [A1] , Microlocalisation tempérée. Application aux distributions holonômes sur une variété complexe. Sém. Eq. aux Dériv. Part. École Polytechnique, exposé 2, 20 octobre 1987.
[2] [A2] , Microlocalisation tempérée des distributions et des fonctions holomorphes, I and II, C.R. Acad. Sci., t. 303 (1986), 347-350 & t. 304, n° 17 (1987), 511-514 & Thèse d’État Univ. Paris-Nord (1987). · Zbl 0633.32010
[3] [BS] , , Décomposition microlocale analytique des distributions, Ann. Inst. Fourier Grenoble, t. 29, fasc. 3 (1979), 101-124. · Zbl 0396.46039
[4] [Bj] , Book to appear at Kluwer.
[5] [Bo] , Propagation des singularités différentiables pour des opérateurs à coefficients analytiques, Astérisque, 34-35 (1976), 43-91. · Zbl 0344.35075
[6] [HS] , , A vanishing theorem for holonomic modules with positive characteristic varieties. Pub. R.I.M.S. Kyoto Univ., 26 (1990), 529-534. · Zbl 0728.58036
[7] [H1] , The wave-front set of the fundamental solution of a hyperbolic operator with double characteristics. Preprint Lund Univ., (1990).
[8] [H2] , The Analysis of Linear Partial Differential Operators, Vol. I and III, Grundlehren der math. Wiss, 256 and 274, Springer, (1985).
[9] [K] , The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, 20 (1984), 319-365. · Zbl 0566.32023
[10] [KK] , , On holonomic systems of micro-differential equations III, systems with regular singularities, Publ. RIMS, 17 (1981), 813-979. · Zbl 0505.58033
[11] [KS] , , Sheaves on Manifolds. Grundlehren der math. Wiss., 292, Springer, (1990).
[12] [MS] , , Fourier integral operators with complex valued phase functions, Lecture Notes in Math., 459, Springer (1975), 120-223. · Zbl 0306.42007
[13] [SKK] , , , Hyperfunctions and pseudo-differential equations. Lecture Note in Math, 287, Springer (1973), 265-529. · Zbl 0253.00006
[14] [S] , Conditions de positivité dans une variété symplectique complexe. Application à l’étude des microfonctions. Ann. Sc. Ec. Norm. Sup., 14 (1981), 121-139. · Zbl 0473.58022
[15] [Z] , Holonomic systems with regular singularities and wavefront sets of Feynmann integrals. (Russian.) Funkt. Anal. i Prilozh, 22 (1988), 71-72. · Zbl 0669.35104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.